# SDR AALA201909139009

- Difficulty date: September 12, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 56,085 hours, 32,675 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3799
- Condition: Leaking
- Location: Zone 300
- Part time: 27,940 hours, 17,775 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WITH APU BLEED ON BOTH PACKS RUNNING CABIN ODOR- MOSTLY MID CABIN-ROW 15 AFT GALLEY NO SMELL OR COCKPIT. MAINTENANCE FOUND EVIDENCE OF OIL AROUND THE INTAKE PLENIUM. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049003.*** (CLOSED)
